MAUDE Adverse Event Report: Philips North America LLC HeartStart MRx monitor/defib; Defibrillator

Philips North America LLC HeartStart MRx monitor/defib; Defibrillator
Model Number M3535A
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the defibrillator indicating that the device had discharge fault in bootup self test.There was no patient involvement.

Brand Name
HeartStart MRx monitor/defib
Common Device Name
Defibrillator
Manufacturer (Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
+1(909)570-3538
MDR Report Key50927544
Report Number3030677-2026-101038
Device Sequence Number10725277
Product Code MKJ
UDI-Device Identifier00884838000018
UDI-Public(01)00884838000018
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM3535A
Device Catalogue NumberM3535A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown